# SDR CALA2021080401261

- Difficulty date: August 4, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 70,347 hours, 25,322 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 540 Lbl40
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B737-57-4-1262-SHEAR FITTING AT STATION 540 AND LBL 40.87 IS CRA CKED NR 5866698 REMOVED AND REPLACED SHEAR FITTING PER B737-800 SRM 51-40-02 AAN D DWG NO. 111A2000 REV ORIGINAL.
